# SDR DALA2025120808953

- Difficulty date: December 7, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 81,077 hours, 10,175 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 60, AFT SIDE, BETWEEN STRINGER 1L AND 2L HAS TOOLING DAMAGE AROUND BUCKTAILS.   REPAIRED PER A330 SRM 53-11. OK FOR SVC. (1340022)
